# SDR DL72S990545

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 481 AND 681 REVEALED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  INTERNAL HFEC INSPECTION CONFIRMED 86 CRACKS ALONG THE PANEL LENGTH.  THE SKIN LAP SPLICE WAS  CUT OUT ALONG THE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366885-14AD, REV A.
